# SDR ASAA2021101436511

- Difficulty date: October 14, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 7 hours, 8 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cargo Track
- Part number: 143A7501104
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO TRACK TIE DOWN LUG AT STA 500L HAS 2 EA. CORRODED NUT PLATES O/B SIDE OF LUG. GROUNDED - YES. SURFACE BLENDED R/H CARGO TRACK TIE DOWN AT STA. 500L, FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED DAMAGED TRACK WITH NEW STA 500C TO 500L AND RESTORED FINISH IAW B737-900 SRM 53-00-53-2R-3W 1" O .075" R .042" L 1" D .033".
